# SDR REXA2022082401954

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670323015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FS 379 AND STRINGER 21R IS CORRODED.	REPLACED JOINT PIECE AT STRINGER 21R BETWEEN FS 379 TO 394 IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01
